Francesco Pedrotti
Graduate School
Maas Group
7 Publications
2024 | Published | Thesis | IST-REx-ID: 17336 |

F. Pedrotti, “Functional inequalities and convergence of stochastic processes,” Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
2024 | Draft | Preprint | IST-REx-ID: 17352 |

K. Khudiakova, J. Maas, and F. Pedrotti, “L∞-optimal transport of anisotropic log-concave measures and exponential convergence in Fisher’s infinitesimal model,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Draft | Preprint | IST-REx-ID: 17353 |

G. Brigati and F. Pedrotti, “Heat flow, log-concavity, and Lipschitz transport maps,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Conference Paper | IST-REx-ID: 18897 |

F. Pedrotti, J. Maas, and M. Mondelli, “Improved convergence of score-based diffusion models via prediction-correction,” in Transactions on Machine Learning Research, 2024.
[Published Version]
View
| Files available
| arXiv
2024 | Draft | Preprint | IST-REx-ID: 17350 |

F. Pedrotti, J. Maas, and M. Mondelli, “Improved convergence of score-based diffusion models via prediction-correction,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17143 |

L. Dello Schiavo, J. Maas, and F. Pedrotti, “Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces,” Transactions of the American Mathematical Society, vol. 377, no. 6. American Mathematical Society, pp. 3779–3804, 2024.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Draft | Preprint | IST-REx-ID: 17351 |

F. Pedrotti, “Contractive coupling rates and curvature lower bounds for Markov chains,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
Grants
7 Publications
2024 | Published | Thesis | IST-REx-ID: 17336 |

F. Pedrotti, “Functional inequalities and convergence of stochastic processes,” Institute of Science and Technology Austria, 2024.
[Published Version]
View
| Files available
| DOI
2024 | Draft | Preprint | IST-REx-ID: 17352 |

K. Khudiakova, J. Maas, and F. Pedrotti, “L∞-optimal transport of anisotropic log-concave measures and exponential convergence in Fisher’s infinitesimal model,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Draft | Preprint | IST-REx-ID: 17353 |

G. Brigati and F. Pedrotti, “Heat flow, log-concavity, and Lipschitz transport maps,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Conference Paper | IST-REx-ID: 18897 |

F. Pedrotti, J. Maas, and M. Mondelli, “Improved convergence of score-based diffusion models via prediction-correction,” in Transactions on Machine Learning Research, 2024.
[Published Version]
View
| Files available
| arXiv
2024 | Draft | Preprint | IST-REx-ID: 17350 |

F. Pedrotti, J. Maas, and M. Mondelli, “Improved convergence of score-based diffusion models via prediction-correction,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2024 | Published | Journal Article | IST-REx-ID: 17143 |

L. Dello Schiavo, J. Maas, and F. Pedrotti, “Local conditions for global convergence of gradient flows and proximal point sequences in metric spaces,” Transactions of the American Mathematical Society, vol. 377, no. 6. American Mathematical Society, pp. 3779–3804, 2024.
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv
2023 | Draft | Preprint | IST-REx-ID: 17351 |

F. Pedrotti, “Contractive coupling rates and curvature lower bounds for Markov chains,” arXiv. .
[Preprint]
View
| Files available
| DOI
| Download Preprint (ext.)
| arXiv